MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1351058
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical images were provided to the manufacturer for review.The lot number for the device was provided.The device history records are currently under review.The device is not available for return.The investigation is currently underway.(expiry date 082021).
 
Event or Problem Description
It was reported that approximately four months post a balloon expandable covered stent placement procedure in the right iliac artery of the aorta via access through the left common femoral artery, the patient presented with pain in the leg.It was further reported that the stent was allegedly found to be shorter than labeled.Reportedly, the covered stent remains implanted and an additional procedure is intended to be performed to place an additional covered stent in an attempt to resolve the pain and cover the treatment site.The patient is reportedly stable.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot number was provided, and the lot history records have been reviewed.This is the only complaint that has been reported for this corporate lot number to date.Investigation summary: the investigation is inconclusive for the reported stent length issue.The sample was not returned for evaluation.Medical images were provided but were inconclusive.The complainant reported approximately 4 months post a balloon expandable covered stent placement procedure in the right iliac artery post surgery that the stent was shorter than labelled.No further information was provided i.E.The length of the stent nor the length stated on the product hub or packaging.The definitive root cause for the reported stent length issue could not be determined based upon information received from the field communications or images of stent placements provided it is unknown if patient factors, procedural or handling techniques contributed to the reported event.Labeling review: warnings: ¿ prior to device use, refer to the covered stent sizing table on the label and read the instructions for use.Potential adverse events: ¿ pain directions for use site access and preparation 1.Using standard techniques access the artery and place an introducer sheath or guiding catheter of appropriate inner diameter and a 0.035" (0.89 mm) guidewire across the target lesion.2.Perform diagnostic angiography to confirm site of implantation and measure the reference vessel diameter and lesion length.Covered stent size selection 3.Select a covered stent diameter that is approximately 5%-20% larger than the largest reference vessel diameter at the proximal or distal target site.Refer to the sizing table on the packaging label for appropriate selection of the covered stent diameter and length.H10: d4 (expiry date 082021).
 
Event or Problem Description

Brand Name
LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9723442
Report Number9616666-2020-00017
Device Sequence Number14041734
Product Code PRL
UDI-Device Identifier05391522081314
UDI-Public(01)05391522081314
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1351058
Device Catalogue NumberLSMU1351058
Device Lot NumberCMCW0408
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR